Selected Papers
 
Sharp distortion theorems associated with the Schwarzian derivative, Journal London Math. Soc (2) 48 (1993) 289 - 298 (with M. Chuaqui)
The Schwarzian derivative, conformal connections, and Möbius structures.
J. d'Analyse Math., 76 (1998), 163--190 (with D. Stowe)
General univalence criteria in the disk: extensions and extremal functions, Ann. Acad. Sci. Fenn. 23 (1998) 102 - 132 (with M. Chuaqui)
Finding complete conformal metrics to extend conformal mappings, Indiana Univ. Math J. 47 (1998) 1273 - 1291(with M. Chuaqui)
The Schwarzian derivative for harmonic mappings, J. d'Analyse Math., to appear (with M. Chuaqui and P. Duren)
Bezier parabolas and medians of a triangle, submitted to Amer. Math. Monthly (with E. Horowitz)
Ellipses, near ellipses, and harmonic Mobius transformations (with M. Chuaqui and P. Duren)
 

 

Notes
Notes on the Ahlfors mapping of a multiply connected domain
 
 

 

Lectures
Bit by Bit: Measuring Information
"Life of the Mind" talk: The School of Engineering
Secret War, Secret Science